| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that when peeling the sheath during the implant procedure, the catheter valve was not cut correctly, causing the electrode to ¿tangle¿ in the valve, resulting in the sheath becoming closer to the distal part of the electrode.The physician used a mosquito tool to peel and remove the valve.No patient complications have been reported as a result of this event.